EconPapers    
Economics at your fingertips  
 

Perturbation Methods in Optimal Control Problems

Alexander S. Buldaev ()
Additional contact information
Alexander S. Buldaev: Buryat State University

A chapter in Optimization and Optimal Control, 2010, pp 325-373 from Springer

Abstract: Summary We propose a new numerical approach for polynomial and other nonlinear optimal control problems including problems with time delays. The approach is based on the procedure of perturbation of the conditions of nonlocal improvement and the conditions of control’s optimality. The suggested iterative perturbation methods possess characteristic nonlocal improvements of control, do not require parametric search of the improving approximations on each iteration, and have possibility for strong improvement of non-optimal controls satisfied to Pontryagin’s maximum principle.

Keywords: control system; improvement of control; condition for improvement; perturbation method (search for similar items in EconPapers)
Date: 2010
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-0-387-89496-6_17

Ordering information: This item can be ordered from
http://www.springer.com/9780387894966

DOI: 10.1007/978-0-387-89496-6_17

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-0-387-89496-6_17